# SDR AALA201608249006

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 70,698 hours, 26,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Part serial: 0931
- Condition: Low Pressure
- Location: L1 Door
- Part time: 28,904 hours, 7,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, L1 DOOR SLIDE/RAFT INFLATION RESERVOIR GAUGE, NEEDLE IN THE RED.  REPLACED L1 DOOR SLIDE/RAFT IAW TASK CARD 19L80025002.
